# SDR ASOA03196

- Difficulty date: May 13, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N835AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7258
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Elbow
- Part number: AP258S04
- Condition: Leaking
- Location: Fuel Line
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

FLT 4481 - DURING CRUISE FROM LEX-ATL AT APPROX 26,000 FEET, WHEN THE CREW INCREASED THE COCKPIT TEMPERATURE TO 43 DEGREES CELSIUS A FUEL SMELL OCCURRED.  THE SMELL DIMINISHED BUT REMAINED NOTICEABLE WHEN THE CREW DECREASED THE TEMPERATURE TO 3 DEGREES CELSIUS.  THE AIRCRAFT LANDED SAFELY IN ATL.  MAINTENANCE REMOVED AND REPLACED THE AUXILIARY POWER UNIT FUEL LINE ELBOW.  OPERATIONAL AND LEAK CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
